# SDR NACA20080009

- Difficulty date: May 14, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 62,658 hours, 46,206 cycles
- Engine: Pwa JT8D15A
- Engine time: 52,373 hours, 26,473 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15A
- Part serial: 700533
- Condition: Out Of Trim
- Part time: 52,373 hours, 26,473 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE NOT MAKING TAKEOFF THRUST.  REJECTED TAKEOFF AT APPROXIMATELY 80 KNOTS.  FOD INSPECTION COMPLETED WITH NO DEFECTS.  FOUND ENGINES OUT OF TRIM.  TRIMMED NR 1 AND NR 2 ENGINES BACMM 71-09-200.  OPERATIONAL CHECKED GOOD.
